MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATAMR VALVE, REGULAR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATAMR VALVE, REGULAR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 42965
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was unavailable for return as it remains implanted.Therefore an evaluation of the device performance was not possible.A review of the manufacturing records showed no anomalies.All valves are 100% tested at the time of manufacture.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the device performance level was set at 1.0 prior to the patient having an mri.According to the report, the level was at 2.5 after the mri.
 
Additional Manufacturer Narrative
Patient information and implant date provided.
 
Additional Manufacturer Narrative
Additional information received reported the valve was bathed in antibiotic solution, bacitracin prior to implant.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the valve was bathed in antibiotic solution, bacitracin prior to implant.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
STRATAMR VALVE, REGULAR
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6199862
Report Number2021898-2016-00485
Device Sequence Number876725
Product Code JXG
UDI-Device Identifier00643169692701
UDI-Public00643169692701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number42965
Device Lot NumberE12265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by ManufacturerNot provided
Not provided
04/03/2017
04/03/2017
Initial Report FDA Received Date12/22/2016
Supplement Report FDA Received Date01/27/2017
05/02/2017
09/28/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight82